Alert archive / California / Red Flag Warnings in 2014
Red Flag Warning 17, NWS Reno, NV
NWS Reno, NV issued this red flag warning at Sep 23, 2014, 11:02 AM PDT for 7 counties in California; Washoe County, Nevada. It took effect at Sep 24, 2014, 11:00 AM PDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 23, 2014, 11:02 AM PDT (18:02 UTC)
- In effect from
- Sep 24, 2014, 11:00 AM PDT
- Expired
- Sep 24, 2014, 11:00 PM PDT
- In force
- 12 hr
- Issued by
- NWS Reno, NV
Counties El Dorado County, CA, Lassen County, CA, Modoc County, CA, Nevada County, CA, Placer County, CA, Plumas County, CA, Sierra County, CA, Washoe County, NV
The radar
The Reno radar (KRGX), 95 km from the middle of the area, began a volume at 18:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Reno, NV (KREV), launched 12:00Z, 6.0 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2276 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
826 WWUS85 KREV 231802 RFWREV URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 1102 AM PDT TUE SEP 23 2014 ...GUSTY WINDS AND LOW HUMIDITY ACROSS NORTHEASTERN CALIFORNIA AND FAR NORTHWESTERN NEVADA ON WEDNESDAY... CAZ270-271-278-NVZ458-241200- /O.UPG.KREV.FW.A.0008.140924T1800Z-140925T0600Z/ /O.NEW.KREV.FW.W.0017.140924T1500Z-140925T0600Z/ SURPRISE VALLEY CALIFORNIA-WESTERN LASSEN-EASTERN PLUMAS- EASTERN SIERRA-EASTERN NEVADA COUNTIES-EASTERN LASSEN COUNTY- NORTHERN WASHOE COUNTY- 1102 AM PDT TUE SEP 23 2014 ...RED FLAG WARNING IN EFFECT FROM 8 AM TO 11 PM PDT WEDNESDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR NORTHEASTERN CALIFORNIA AND FAR NORTHWESTERN NEVADA... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A RED FLAG WARNING FOR GUSTY WINDS AND LOW HUMIDITY...WHICH IS IN EFFECT FROM 8 AM TO 11 PM PDT WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE ZONE 270 SURPRISE VALLEY CALIFORNIA... FIRE ZONE 271 WESTERN LASSEN-EASTERN PLUMAS-EASTERN SIERRA- EASTERN NEVADA COUNTIES...FIRE ZONE 278 EASTERN LASSEN COUNTY AND FIRE ZONE 458 NORTHERN WASHOE COUNTY. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. LOCALLY STRONGER GUSTS UP TO 40 MPH POSSIBLE. * HUMIDITY...10 TO 15%. * IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS WEATHER CONDITIONS CAN CAUSE FIRES TO GROW RAPIDLY IN SIZE AND INTENSITY BEFORE FIRST RESPONDERS CAN CONTAIN THEM. AVOID DOING OUTDOOR ACTIVITIES THAT CAN CREATE A SPARK NEAR DRY VEGETATION...SUCH AS YARD WORK...TARGET SHOOTING... OR CAMPFIRES. CONTINUE TO CHECK WEATHER.GOV/RENO FOR UPDATES AND PREPAREDNESS TIPS. && $$ CAZ272-241200- /O.NEW.KREV.FW.W.0017.140924T1200Z-140925T0600Z/ GREATER LAKE TAHOE AREA- 1102 AM PDT TUE SEP 23 2014 ...RED FLAG WARNING IN EFFECT FROM 5 AM TO 11 PM PDT WEDNESDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR THE TAHOE BASIN... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A RED FLAG WARNING FOR GUSTY WINDS AND LOW HUMIDITY...WHICH IS IN EFFECT FROM 5 AM TO 11 PM PDT WEDNESDAY. * AFFECTED AREA...FIRE ZONE 272 GREATER LAKE TAHOE AREA. * WINDS...SOUTHWEST WINDS 15 TO 20 WITH GUSTS TO 35 MPH. * HUMIDITY...10 TO 20%. * IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS WEATHER CONDITIONS CAN CAUSE FIRES TO GROW RAPIDLY IN SIZE AND INTENSITY BEFORE FIRST RESPONDERS CAN CONTAIN THEM. AVOID DOING OUTDOOR ACTIVITIES THAT CAN CREATE A SPARK NEAR DRY VEGETATION...SUCH AS YARD WORK...TARGET SHOOTING... OR CAMPFIRES. CONTINUE TO CHECK WEATHER.GOV/RENO FOR UPDATES AND PREPAREDNESS TIPS. && $$ HTTP://WEATHER.GOV/RENO
3 follow-up statements
847 WWUS85 KREV 241057 RFWREV URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 357 AM PDT WED SEP 24 2014 ...GUSTY WINDS AND LOW HUMIDITY ACROSS NORTHEASTERN CALIFORNIA AND FAR NORTHWESTERN NEVADA ON WEDNESDAY... CAZ270>272-278-NVZ458-250000- /O.EXT.KREV.FW.W.0017.140924T1800Z-140925T0600Z/ SURPRISE VALLEY CALIFORNIA-WESTERN LASSEN-EASTERN PLUMAS- EASTERN SIERRA-EASTERN NEVADA COUNTIES-GREATER LAKE TAHOE AREA- EASTERN LASSEN COUNTY-NORTHERN WASHOE COUNTY- 357 AM PDT WED SEP 24 2014 ...RED FLAG WARNING NOW IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR NORTHEASTERN CALIFORNIA AND FAR NORTHWESTERN NEVADA... * AFFECTED AREA...FIRE ZONE 270 SURPRISE VALLEY CALIFORNIA... FIRE ZONE 271 WESTERN LASSEN-EASTERN PLUMAS-EASTERN SIERRA- EASTERN NEVADA COUNTIES...FIRE ZONE 272 GREATER LAKE TAHOE AREA...FIRE ZONE 278 EASTERN LASSEN COUNTY AND FIRE ZONE 458 NORTHERN WASHOE COUNTY. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. LOCALLY STRONGER GUSTS UP TO 40 MPH POSSIBLE. * HUMIDITY...10 TO 15% EXCEPT 14 TO 20% IN THE TAHOE BASIN. * IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS WEATHER CONDITIONS CAN CAUSE FIRES TO GROW RAPIDLY IN SIZE AND INTENSITY BEFORE FIRST RESPONDERS CAN CONTAIN THEM. AVOID DOING OUTDOOR ACTIVITIES THAT CAN CREATE A SPARK NEAR DRY VEGETATION...SUCH AS YARD WORK...TARGET SHOOTING... OR CAMPFIRES. CONTINUE TO CHECK WEATHER.GOV/RENO FOR UPDATES AND PREPAREDNESS TIPS. && $$ HTTP://WEATHER.GOV/RENO
138 WWUS85 KREV 242130 RFWREV URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 230 PM PDT WED SEP 24 2014 ...GUSTY WINDS AND LOW HUMIDITY ACROSS NORTHEASTERN CALIFORNIA AND FAR NORTHWESTERN NEVADA THROUGH TONIGHT... CAZ270>272-278-NVZ458-250600- /O.CON.KREV.FW.W.0017.000000T0000Z-140925T0600Z/ SURPRISE VALLEY CALIFORNIA-WESTERN LASSEN-EASTERN PLUMAS- EASTERN SIERRA-EASTERN NEVADA COUNTIES-GREATER LAKE TAHOE AREA- EASTERN LASSEN COUNTY-NORTHERN WASHOE COUNTY- 230 PM PDT WED SEP 24 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR NORTHEASTERN CALIFORNIA AND FAR NORTHWESTERN NEVADA... * AFFECTED AREA...FIRE ZONE 270 SURPRISE VALLEY CALIFORNIA... FIRE ZONE 271 WESTERN LASSEN-EASTERN PLUMAS-EASTERN SIERRA- EASTERN NEVADA COUNTIES...FIRE ZONE 272 GREATER LAKE TAHOE AREA...FIRE ZONE 278 EASTERN LASSEN COUNTY AND FIRE ZONE 458 NORTHERN WASHOE COUNTY. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. LOCALLY STRONGER GUSTS UP TO 40 MPH POSSIBLE. * HUMIDITY...10 TO 15% EXCEPT 14 TO 20% IN THE TAHOE BASIN. * IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS WEATHER CONDITIONS CAN CAUSE FIRES TO GROW RAPIDLY IN SIZE AND INTENSITY BEFORE FIRST RESPONDERS CAN CONTAIN THEM. AVOID DOING OUTDOOR ACTIVITIES THAT CAN CREATE A SPARK NEAR DRY VEGETATION...SUCH AS YARD WORK...TARGET SHOOTING... OR CAMPFIRES. CONTINUE TO CHECK WEATHER.GOV/RENO FOR UPDATES AND PREPAREDNESS TIPS. && $$ HTTP://WEATHER.GOV/RENO
359 WWUS85 KREV 250540 RFWREV URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 1040 PM PDT WED SEP 24 2014 CAZ270>272-278-NVZ458-250645- /O.EXP.KREV.FW.W.0017.000000T0000Z-140925T0600Z/ SURPRISE VALLEY CALIFORNIA-WESTERN LASSEN-EASTERN PLUMAS- EASTERN SIERRA-EASTERN NEVADA COUNTIES-GREATER LAKE TAHOE AREA- EASTERN LASSEN COUNTY-NORTHERN WASHOE COUNTY- 1040 PM PDT WED SEP 24 2014 ...RED FLAG WARNING WILL EXPIRE AT 11 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR NORTHEASTERN CALIFORNIA AND FAR NORTHWESTERN NEVADA... HUMIDITY HAS RISEN ACROSS THE REGION WITH WINDS STARTING TO SUBSIDE. BREEZY CONDITIONS ARE EXPECTED OVERNIGHT AND INTO THURSDAY MORNING FOR UPPER SLOPES AND RIDGES. $$ HTTP://WEATHER.GOV/RENO
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before this red flag warning went out at Sep 23, 2:32 AM PDT, 8 hours 30 minutes earlier.
Area forecast discussion, Sep 23, 2:32 AM PDT, 8 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
232 AM PDT TUE SEP 23 2014
.SYNOPSIS...
DEVELOPING LOW PRESSURE IN THE PACIFIC WILL BRING INCREASING
SOUTHWEST FLOW AND CONTINUED WARM AND DRY CONDITIONS THROUGH
WEDNESDAY. SMOKE FROM THE KING FIRE WILL CONTINUE TO AFFECT THE
TAHOE BASIN AND WESTERN NEVADA. THE LOW PRESSURE SYSTEM WILL MOVE
INLAND ON THURSDAY WITH COOLER TEMPERATURES AND POSSIBLE SHOWERS
FOR THE END OF THE WEEK.
&&
.SHORT TERM...
THERE IS REASONABLE AGREEMENT IN THE OPERATIONAL SUITE OF MODELS
THIS MORNING WITH REGARD TO INCOMING TROUGH AND COLD FRONT. THE
PATTERN IS FORECAST TO BEGIN AMPLIFYING WITH TROUGH LOCATED NEAR
130W BY WEDNESDAY AFTERNOON AND RIDGE SITUATED OVER THE CENTRAL
AND SOUTHERN ROCKIES. THIS WILL PLACE OUR AREA IN A GENERAL
SOUTHWEST FLOW ALOFT WITH TEMPERATURES REMAINING WELL ABOVE
NORMAL. THE MAIN JET WILL STILL BE WEST OF THE AREA BUT WINDS WILL
INCREASE A LITTLE EACH DAY AS WINDS ALOFT INCREASE AHEAD OF
TROUGH. WINDS COULD GUST AS HIGH AS 35 MPH MAINLY ACROSS NORTHEAST
CA AND NORTHWEST NV WEDNESDAY AFTERNOON WITH LOCAL GUSTS AROUND 30
MPH IN THE TAHOE BASIN AND SIERRA FRONT. SMOKE WILL CONTINUE TO BE
AN ISSUE AROUND THE TAHOE BASIN AND INTO WESTERN NEVADA AS
AFTERNOON ZEPHYR WINDS (TURNING MORE WESTERLY) OCCUR EACH
AFTERNOON AND EARLY EVENING. DEPENDING ON THE ACTIVITY OF THE
FIRE, SMOKE WILL RESULT IN LOWERING VISIBILITY AND DIMINISHING AIR
QUALITY FOR A TIME, BEGINNING IN THE TAHOE BASIN THIS MORNING OR
EARLY AFTERNOON AND THEN SPREADING INTO WESTERN NV DURING THE MID
TO LATE AFTERNOON. A DRIER AIRMASS WILL BE IN PLACE TODAY THROUGH
WEDNESDAY WHICH INCREASES THE POTENTIAL FOR INCREASED FIRE AND
SMOKE. THE DENSE SMOKE ADVISORY WILL REMAIN IN PLACE FOR TODAY BUT
MAY NEED TO BE EXTENDED INTO WEDNESDAY.
AS THE TROUGH APPROACHES THE COAST WEDNESDAY NIGHT AND THURSDAY,
THE UPPER JET WILL DROP SOUTHEASTWARD INTO NORTHERN CA AND
NORTHWEST NV WITH FRONTAL BOUNDARY PUSHING INTO NORTHEAST CA
WEDNESDAY NIGHT AND INTO WESTERN NV THURSDAY. A BAND OF SHOWERS
WILL LIKELY ACCOMPANY THE FRONT AS IT MOVES INTO THE NORTHERN
SIERRA LATE WEDNESDAY NIGHT AND THURSDAY MORNING AND THEN INTO
NORTHWEST NV DURING THE DAY THURSDAY. INSTABILITY IS MARGINAL AS
TEMPERATURES ALOFT REMAIN WARM (MAIN COLD POOL WITH UPPER LOW WILL
STILL BE LOCATED OFFSHORE). HOWEVER FORCING ALONG FRONT AND UPPER
JET MAY BE ENOUGH TO PRODUCE SOME LIGHT QPF AMOUNTS. ALL MODELS
INDICATE A FEW LIGHT SHOWERS MAY MAKE IT AS FAR SOUTH AS HIGHWAY
50 BY THURSDAY AFTERNOON. HOWEVER, THEY INDICATE BAND WILL FALL
APART QUICKLY AS MOISTURE BECOMES MORE LIMITED.
THE THERMAL GRADIENT WILL BE QUITE STRONG THURSDAY WITH WINDS
LIKELY PICKING UP OVER THE TAHOE BASIN AND SIERRA FRONT EARLY
THURSDAY AND SPREADING ACROSS MUCH OF THE AREA DURING THE
AFTERNOON. WINDS WILL LIKELY GUST TO AROUND 40 MPH WITH SIERRA
RIDGE GUSTS UP TO 80 MPH. WE HAVE NOT INCLUDED SMOKE BEYOND
WEDNESDAY, BUT GIVEN THE WESTERLY WIND DIRECTION ON THURSDAY, IF
THE FIRE CONTINUES TO BE ACTIVE, SMOKY CONDITIONS WOULD PERSIST
ANOTHER DAY. HOHMANN
.LONG TERM...FRIDAY THROUGH MONDAY...
FEW CHANGES MADE TO THE LONG TERM AS THE MODELS ARE COMING INTO
BETTER AGREEMENT ON THE TIMING OF THE UPPER LOW MOVING THROUGH THIS
WEEKEND. HOWEVER, THERE ARE SIGNIFICANT DIFFERENCES IN THE DETAILS
AND WHERE AN AREA OF DEFORMATION NORTH/NORTHEAST OF THE LOW MAY
DEVELOP. FOR NOW, ASIDE FROM A BAND OF PRECIP THAT ALL MODELS ARE
SHOWING ALONG THE SIERRA FRIDAY AFTERNOON/EVENING, IT IS DIFFICULT
TO FAVOR ONE AREA OVER ANOTHER. AS SUCH, WILL JUST KEEP CHANCE POPS
IN THE SIERRA FROM TAHOE NORTH FRIDAY AND A BROAD BRUSH SLIGHT
CHANCE OF PRECIP THROUGH THE WEEKEND. MOST MODELS ARE KEEPING THE
AREA OF DEFORMATION OVER EASTERN/NORTHEASTERN NEVADA SO REALLY DO
NOT FEEL LIKE GOING HIGHER THAN SLIGHT CHANCE.
THE COLD FRONT SHOULD BE CLEARING WESTERN NEVADA BY FRIDAY MORNING.
THEREFORE, WINDS WILL DIMINISH AND BECOME MORE NORTHWEST ALONG WITH
MUCH COOLER TEMPERATURES THAT WILL LAST THROUGH THE WEEKEND WITH THE
UPPER LOW OVERHEAD OR NEARBY. EXPECT TEMPS TO HOVER AROUND 70 IN
WESTERN NV VALLEYS AND IN THE LOW 60S IN THE SIERRA AND A LIGHT
NORTH BREEZE WILL MAKE IT FEEL A LITTLE COOLER. AS THE UPPER LOW
BEGINS TO PULL AWAY ON MONDAY, A SLOW WARMING TREND WILL COMMENCE
WITH HIGHS CLOSER TO AVERAGE. WALLMANN
&&
.AVIATION...
KING FIRE SMOKE WILL CONTINUE TO PLAGUE THE TAHOE BASIN AND WESTERN
NEVADA SIERRA FRONT THE NEXT TWO DAYS AS THE FIRE IS EXPECTED TO
REMAIN ACTIVE. VIS THIS MORNING WILL BE 3-5SM IN SPOTS WHILE VFR IN
OTHERS. WITH THE SOUTHWEST FLOW, THICKER SMOKE WILL AGAIN RETURN
LATE MORNING TO THE TAHOE BASIN AND EARLY-MID AFTERNOON FOR
KCXP/KRNO. VIS TO REDUCE TO 1SM AT TIMES AFTER 18Z/21Z RESPECTIVELY.
EXPECT A RETURN TO MVFR VIS FOR KTRK/KTVL/KCXP/KRNO BY 05Z. A REPEAT
IS LIKELY ON WEDNESDAY.
OTHERWISE VFR CONDITIONS CONTINUE ELSEWHERE AS WINDS WILL BE SW AND
SLOWLY INCREASE TODAY WITH PEAK GUSTS 20-25 KTS. PEAK GUSTS WILL
BE AROUND 30 KTS FOR WEDNESDAY AFTERNOON. WALLMANN
&&
.FIRE WEATHER...
WINDS WILL INCREASE TODAY WITH PEAK GUSTS 25-30 MPH FROM THE
SOUTHWEST. HUMIDITY WILL CONTINUE TO LOWER, BUT MINIMUMS ARE
STILL EXPECTED TO REMAIN 15-25% THIS AFTERNOON.
TONIGHT, A DRY SLOT WILL MOVE THROUGH WITH POOR HUMIDITY RECOVERY
EXPECTED ON MID AND UPPER SLOPES IN THE SIERRA AND INTO EXTREME
WESTERN NEVADA. HUMIDITY ONLY LOOKS TO HIT AROUND 30% IN THESE
AREAS WITH THE DRY SLOT. WINDS THEN LOOK TO BE STRONGER ON
WEDNESDAY WITH THE STRONGEST CORE OF WINDS NORTH OF I-80. PEAK
GUSTS AROUND 35 MPH ARE LIKELY THERE FOR SEVERAL HOURS. HUMIDITY
APPEARS TO BE LOW ENOUGH AS THEY SHOULD DROP DURING THE AFTERNOON
AS THE DRY SLOT REMAINS. HOWEVER, LATEST GUIDANCE IS KEEPING MIN
RH HIGHER THAN PREVIOUS RUNS. THEREFORE, WILL CONTINUE THE WATCH
FOR ZONES 270-271-278-458 AND NOT UPGRADE TO A WARNING AT THIS
TIME. MORE LOCALIZED CONDITIONS ARE EXPECTED FURTHER SOUTH.
ON THURSDAY, THE DRY SLOT WILL SLOWLY MOVE EAST WHILE WINDS LOOK TO
PEAK DURING THE DAY. GUSTS TO 40 MPH ARE LIKELY FOR MUCH OF THE
AREA. HOWEVER, MOISTURE WILL BEGIN TO INVADE AND RH WILL LIKELY NOT
DROP BELOW 20% FOR MANY AREAS NORTH OF I-80/WEST OF U.S. 395. THERE
IS STILL THE POSSIBILITY THAT ZONES 273/453/459 MAY DROP TO NEAR
10%, BUT IT DEPENDS ON THE TIMING. THERE IS STILL ENOUGH UNCERTAINTY
TO NOT ISSUE A FIRE WEATHER WATCH AT THIS TIME FOR THOSE ZONES. WALLMANN
&&
.REV WATCHES/WARNINGS/ADVISORIES...
NV...FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
EVENING NVZ458.
DENSE SMOKE ADVISORY FROM 11 AM THIS MORNING TO 8 PM PDT THIS
EVENING NVZ002.
DENSE SMOKE ADVISORY FROM 2 PM THIS AFTERNOON TO 8 PM PDT THIS
EVENING NVZ003.
CA...FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
EVENING CAZ270-271-278.
DENSE SMOKE ADVISORY FROM 11 AM THIS MORNING TO 8 PM PDT THIS
EVENING CAZ072.
&&
FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/RENO (ALL LOWER CASE)The office that day
Everything else NWS Reno, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 23, 11:17 AM PDT | Lake Wind Advisory | REV | Alpine, El Dorado, Nevada, Placer | 57 hr |
Nearby
Red Flag Warnings in California, 2014Red Flag Warnings in Nevada, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.